Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Taking Meds
Feb 26, 2001

I am currently taking Norvir, Crixivan, Zerit and Ziagen. I have been on this combination since December 1999. It is working very effectively. My Viral Load is 192 and my TCell is 1705. The problem I have is that my body has not adjusted to the meds. I still have numb lips and fingers frequently. When this occurs, it is like I am in a tunnel. I take my meds twice a day approximately 10 hours apart. Is there a different schedule i could follow to help alleviate the side effects?

Response from Dr. Bartlett

The numbness around your mouth may be realted to your Norvir. What dose are you taking? This side effect is frequently dose-related, and you may want to review with your health care provider if you can use a lower Norvir dose. Do you have any numbness in your feet? If yes, it could be that your finger and hand numbness is related to peripheral neuropathy from Zerit. It is very important to describe these symptoms to your health care provider.



Previous
minor illnesses?
Next
hiv & antibodies

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement